# SDR FDEA202203050419

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54513
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL @ STA 1520 - STA 1540 LBL 7 CRACKED REMOVED AND REPLACED CRACKED INTERCOSTAL IAW BAC DWG 146N5451-3.
